# SDR SWAA2023101203155

- Difficulty date: September 21, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE STRUCTURE AFT SUPPORT BEAM IS CRACKED; O/B OF TRANSVERSE WEB; AFT OF TORQUE TUBE (MARKED)<[01] REMOVED AND REPLACED L/H WING T/E STRUCTURE AFT SUPPORT BEAM UNDER #5 SPOILER; O/B OF TRANSVERSE WEB; AFT OF TORQUE TUBE IAW SRM 51-40-02-0G-0 PARA 4 AND 7; AMM 20 50 11-910-801 TABLE 201; AND AIPC 57-50-00-18.  TORQUE WRENCH CAL ID: PER2331; CAL DUE: 03/2024.;[02] VERIFIED CORRECTIVE ACTION COMPLETE
